Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I'm 20 years old with anxiety issues. I have been on Zoloft for 4 years and have twice tried unsuccessfully to quit taking the medicine. I've been up to 150 mg daily. Currently I'm down to 25 mg and have been for about 3 months now. The first time I quit cold-turkey and suffered severe withdrawals for months: anxiety/panic attacks, weight loss, shaking uncontrollably, confusion, hyperventilation, etc. The second time I tried over 6 months to gradually decrease the medicine only to experience the same withdrawals. I'm already beginning to feel the anxiety coming back. I've been trying for a year now to get off slowly. I'm afraid of having another horrifying experience. Any advice on this matter would be more than appreciated. Please help.

Loading...

I can completely identify. I have been on it several times and hate it. I have quit cold turkey which was a huge mistake. You said you've been trying to get off of it for a year. Are you cutting down the dose on a regular basis? Have you talked to your therapist? I suggest weaning off of it slowly. As for the anxiety you are feeling, try doing things to keep your mind off of it. Take walks, exercise, read, try herbal supplements as well. Best of luck.
Reply

Loading...

There are many users who have gonethrough the same experience. Zoloft and other SSRIs are known for their severe withdrawal symptoms which have lead people to file a Zoloft lawsuit against the manufacturer. You might have a severe reaction to Zoloft because most people would only experience withdrawal up to a month.
Reply

Loading...